# SDR AALA20021140

- Difficulty date: August 10, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE FLOOR PATH LIGHTING AT ROWS 29 INOPERATIVE.  RE-SECURED CONNECTOR AT SIDE WALL FOR EMERGENCY ESCAPE FLOOR PATH LIGHTING AT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
